# SDR UALA2010082303079

- Difficulty date: August 21, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 30,765 hours, 12,764 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTING 'EPSU INT LOAD EMERGENCY R 33-51-38'.  REPLACED ALL LAMPS ON EMERGENCY EXIT SIGN AT LT FWD EMERGENCY EXIT.
